Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Existence and oscillation theorem for a certain boundary value problem


Author: George D. Birkhoff
Journal: Trans. Amer. Math. Soc. 10 (1909), 259-270
MSC: Primary 34B05; Secondary 34C10
DOI: https://doi.org/10.1090/S0002-9947-1909-1500837-0
MathSciNet review: 1500837
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05, 34C10

Retrieve articles in all journals with MSC: 34B05, 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500837-0
Article copyright: © Copyright 1909 American Mathematical Society

American Mathematical Society